# SDR AALA201905299030

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 17,217 hours, 6,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: P19768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON DOUBLER FOR REMOVED ANTENNA. FRAME 56 STRINGER 37L. INSTALLED NEW DOUBLER P/N P19768 IAW GOGO DRAWING # P18146-20112 REV H.
